# SDR DLM88981960

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Aft Fuselage
- Part time: 15,436 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT ATTENDANTS REPORTED THE AFT LAVATORY SMOKE DETECTOR GOING OFF AND REPORTED SMOKE IN THE AFT CABIN.  RETURNED TO GATE.  FOUND APU LEAKING OIL INTO INLET, DEFERRED.
